MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH 31MM; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH 31MM; KNEE INSTRUMENT : BROACHES
Catalog Number 961683
Medical Device Problem Codes Component Missing (2306); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber ring was missing not allowing the stem trials to stay in gauged.All 2 pieces were located.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV REV FEM BROACH 31MM
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8395146
Report Number1818910-2019-86573
Device Sequence Number16891312
Product Code HTQ
UDI-Device Identifier10603295239819
UDI-Public10603295239819
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961683
Device Lot NumberABB18652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR